MathSciNet Relay Station
MathSciNet bibliographic data
MR808730 05C35 (05C20)
Brown, W. G.; Erdős, P.; Simonovits, M. Algorithmic solution of extremal digraph problems. Trans. Amer. Math. Soc. 292 (1985), no. 2, 421–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement